# SDR S2YA98014

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1124 - MKE-GRR - JUST AFTER TAKEOFF, THE FLIGHT CREW NOTICED THE PILOTS ALTIMETER WAS FLAGGED, ALTITUDE PRESELECT WAS ONLY SHOWING DASHES, AND THE TCAS WAS SHOWING A FAIL MESSAGE.  THE CREW DECIDED TO RETURN TO MKE, ALTHOUGH DURING DESCENT EVERYTHING STARTED WORKING AGAIN.  AFTER MAKING AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT.  LOSS OF POWER OR FAILURE OF THE NR 1 ALTIMETER WOULD CAUSE THE SAME FAILURE EXPERIENCED BY THE CREW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM, THEY CHANGED THE NR 1 ALTIMETER AND CIRCUIT BREAKER FOR TROUBLESHOOTING, AND INSPECTED THE ASSOCIATED WIRING.  (M)
